Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 157, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at May 30, 2012, 11:56 PM CDT for Denton County, Texas. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 30, 2012, 11:56 PM CDT (04:56 UTC)
- Expired
- May 31, 2012, 12:24 AM CDT
- In force
- 28 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
County Denton County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 69 km from the middle of the area, began a volume at 04:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 30, 6:13 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 4.9 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 451 J/kg
- Mixed-layer CIN
- -374 J/kg
- Mixed-layer LCL
- 2223 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- -119 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
818 WUUS54 KFWD 310456 SVRFWD TXC121-310545- /O.NEW.KFWD.SV.W.0157.120531T0456Z-120531T0545Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 1156 PM CDT WED MAY 30 2012 THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL DENTON COUNTY IN NORTH CENTRAL TEXAS... * UNTIL 1245 AM CDT * AT 1156 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 4 MILES NORTH OF JUSTIN...MOVING EAST AT 40 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... ARGYLE AND BARTONVILLE AROUND 1205 AM... DENTON...DOUBLE OAK AND FLOWER MOUND AROUND 1210 AM... CORINTH...COPPER CANYON AND HIGHLAND VILLAGE AROUND 1215 AM... SHADY SHORES AND LAKE DALLAS AROUND 1220 AM... THIS WILL IMPACT THE FOLLOWING INTERSTATES... I-35 BETWEEN MILE MARKERS 468 AND 471... I-35W BETWEEN MILE MARKERS 74 AND 85... I-35E BETWEEN MILE MARKERS 449 AND 466. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS PASSED. IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3326 9684 3302 9685 3304 9738 3321 9738 TIME...MOT...LOC 0456Z 263DEG 35KT 3315 9730 $$
2 follow-up statements
590 WWUS54 KFWD 310509 SVSFWD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 1209 AM CDT THU MAY 31 2012 TXC121-310545- /O.CON.KFWD.SV.W.0157.000000T0000Z-120531T0545Z/ DENTON TX- 1209 AM CDT THU MAY 31 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT FOR CENTRAL DENTON COUNTY... AT 1210 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 3 MILES NORTHEAST OF ARGYLE...MOVING EAST AT 40 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... CORINTH...COPPER CANYON AND DOUBLE OAK AROUND 1215 AM CDT... SHADY SHORES...LAKE DALLAS...HICKORY CREEK AND HIGHLAND VILLAGE AROUND 1220 AM CDT... LAKEWOOD VILLAGE...OAK POINT AND LAKE LEWISVILLE AROUND 1225 AM CDT... THIS WILL IMPACT THE FOLLOWING INTERSTATES... I-35 BETWEEN MILE MARKERS 468 AND 471... I-35W BETWEEN MILE MARKERS 75 AND 85... I-35E BETWEEN MILE MARKERS 450 AND 466. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS PASSED. && LAT...LON 3304 9735 3322 9728 3326 9684 3302 9685 TIME...MOT...LOC 0510Z 267DEG 34KT 3315 9715 $$ 85/NH
633 WWUS54 KFWD 310524 SVSFWD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 1224 AM CDT THU MAY 31 2012 TXC121-310534- /O.CAN.KFWD.SV.W.0157.000000T0000Z-120531T0545Z/ DENTON TX- 1224 AM CDT THU MAY 31 2012 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL DENTON COUNTY IS CANCELLED... AT 1224 AM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING WEAKENED AND WAS NO LONGER SEVERE...THUS THE WARNING HAS BEEN CANCELLED. LAT...LON 3304 9735 3322 9728 3326 9684 3302 9685 TIME...MOT...LOC 0524Z 267DEG 34KT 3316 9699 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 11:52 PM CDT, 4 minutes earlier.
Area forecast discussion, May 30, 11:52 PM CDT, 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 1152 PM CDT WED MAY 30 2012 .AVIATION... BACK SIDE OF STORMS TIMES INTO METROPLEX TAF SITES RIGHT AT 06Z AND WILL START THOSE TAFS OUT WITHOUT THUNDER. WACO WILL GET WHATEVER HOLDS TOGETHER AROUND 07-08Z AND HAVE THAT INDICATED FORA COUPLE OF HOURS. GUIDANCE CONTINUES TO TREND THE NORTHERN OKLAHOMA CONVECTION INTO NORTH TEXAS...BUT WITH A WORKED OVER ATMOSPHERE HERE I HAVE MY DOUBTS ABOUT THEM HOLDING TOGETHER. HAVE LEFT VCTS 12-15Z IN CASE THEY DO SURVIVE...AND THEN AFTER FROPA CONDITIONS SHOULD BE VFR. 84 && .UPDATE... WILL SEND A QUICK UPDATE OUT TO REMOVE TORNADO WATCH 324 AND ALSO UPDATE CURRENT TEMPS/DEW POINTS AND WINDS BASED ON CURRENT TRENDS. 79 && .PREV DISCUSSION... /ISSUED 345 PM CDT WED MAY 30 2012/ THUNDERSTORMS CONTINUE TO FIRE UP ALONG A BOUNDARY THAT EXTENDED FROM JUST SOUTH OF GAINESVILLE...TO JUST EAST OF DENTON...TO SOUTH OF CANTON AT 2030Z. A DRY LINE IS CURRENTLY OVER WEST TEXAS FROM ABOUT 50 MILES WEST OF A CHILDRESS TO 25 MILES EAST OF BIG SPRING. THUNDERSTORMS HAVE STARTED TO FORM ALONG THE DRY LINE AND THEY WILL MOVE EAST SOUTHEAST INTO NORTH TEXAS LATER THIS EVENING. THUNDERSTORMS ARE ALSO EXPECTED TO FORM ACROSS OKLAHOMA NEAR THE COLD FRONT. THESE STORMS ARE EXPECTED TO MOVE SOUTHEAST OVERNIGHT TONIGHT. THE AFOREMENTIONED COLD FRONT WILL MOVE SOUTHEAST TONIGHT...AND SHOULD BE NEAR A PARIS TO GOLDTHWAITE LINE BY MIDDAY THURSDAY. THIS FRONT WILL THEN SWEEP THROUGH THE SOUTHEAST DURING THE AFTERNOON. RAIN CHANCES WILL LINGER ACROSS THE SOUTH THROUGH TOMORROW NIGHT BEFORE ENDING. WE WILL SEE COOLER TEMPERATURES THURSDAY NIGHT THROUGH FRIDAY NIGHT BEFORE SOUTHERLY WINDS AND WARMER TEMPERATURES RETURN FOR THE WEEKEND THROUGH THE EARLY PART OF NEXT WEEK. 58 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 71 86 61 83 66 / 60 30 10 5 10 WACO, TX 70 88 63 85 67 / 40 30 30 5 5 PARIS, TX 67 82 57 79 60 / 60 40 10 5 10 DENTON, TX 69 85 59 82 64 / 60 30 10 5 10 MCKINNEY, TX 68 85 58 80 62 / 60 30 10 5 10 DALLAS, TX 70 86 61 82 65 / 60 30 10 5 10 TERRELL, TX 69 85 60 82 62 / 60 30 10 5 5 CORSICANA, TX 69 85 62 83 64 / 40 30 30 5 5 TEMPLE, TX 70 88 64 85 68 / 30 30 30 10 5 MINERAL WELLS, TX 68 85 58 84 65 / 60 30 10 5 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && /
Hazardous weather outlook, May 30, 5:59 PM CDT, 5 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 559 PM CDT WED MAY 30 2012 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-311215- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 559 PM CDT WED MAY 30 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT. ISOLATED TO SCATTERED THUNDERSTORMS WILL OCCUR ACROSS NORTH TEXAS THIS AFTERNOON. A FEW OF THESE STORMS MAY BECOME SEVERE PRODUCING HAIL OVER 1 INCH IN DIAMETER AND WIND GUSTS TO 60 MPH. STRONG TO SEVERE STORMS ARE EXPECTED TO DEVELOP NORTHWEST AND WEST OF THE AREA ALONG A DRY LINE LATE THIS AFTERNOON AND EVENING. THESE STORMS WILL MOVE EAST/SOUTHEAST INTO NORTH TEXAS TONIGHT. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS WITH ANY STORMS THAT DEVELOP...HOWEVER ISOLATED TORNADOES CANNOT BE RULED OUT. ADDITIONAL THUNDERSTORMS MAY ENTER NORTH TEXAS FROM OKLAHOMA OVERNIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A COMPLEX OF THUNDERSTORMS IS LIKELY TO BE MOVING THROUGH PARTS OF NORTH TEXAS DURING THE EARLY MORNING HOURS THURSDAY. AREAS GENERALLY EAST OF INTERSTATE 35 WILL LIKELY BE IMPACTED BY THESE THUNDERSTORMS. THERE IS A RISK OF SEVERE THUNDERSTORMS WITH DAMAGING WINDS THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUESTED THIS AFTERNOON THROUGH LATE TONIGHT ACROSS MUCH OF NORTH TEXAS. CAVANAUGH
In the hours before
Special weather statement, May 30, 10:57 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1057 PM CDT WED MAY 30 2012
TXZ103-104-118-119-310430-
DALLAS TX-DENTON TX-TARRANT TX-COLLIN TX-
1057 PM CDT WED MAY 30 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHWESTERN COLLIN COUNTY
NORTHERN DALLAS COUNTY
SOUTHERN DENTON COUNTY
NORTHERN TARRANT COUNTY
AT 1057 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM OVER SOUTHLAKE...MOVING EAST AT 25 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE ADDISON...ALLEN...ARGYLE...
AZLE...BALCH SPRINGS...BARTONVILLE...BEDFORD...BLUE MOUND...
CARROLLTON...COCKRELL HILL...COLLEYVILLE...COPPELL...COPPER CANYON...
CORINTH...CORRAL CITY...CROSS ROADS...DALLAS...DENTON...DOUBLE OAK...
EAGLE MOUNTAIN...EULESS...FAIRVIEW...FARMERS BRANCH...FLOWER MOUND...
FRISCO...GARLAND...GRAPEVINE...HACKBERRY...HALTOM CITY...HASLET...
HEBRON...HICKORY CREEK...HIGHLAND PARK...HIGHLAND VILLAGE...HURST...
IRVING...JUSTIN...KELLER...LAKE DALLAS...LAKE WORTH...LAKESIDE...
LEWISVILLE...LITTLE ELM...LOWRY CROSSING...LUCAS...MCKINNEY...
MESQUITE...MURPHY...NORTH RICHLAND HILLS...NORTHLAKE...PARKER...PECAN
ACRES...PELICAN BAY...PLANO...RICHARDSON...RICHLAND HILLS...RIVER
OAKS...ROANOKE...ROWLETT...SACHSE...SAGINAW...SANSOM PARK...SHADY
SHORES...SOUTHLAKE...SUNNYVALE...THE COLONY...TROPHY CLUB...
UNIVERSITY PARK...WATAUGA AND LAKE LEWISVILLE.
DIME-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3324 9652 3270 9652 3277 9755 3299 9754
3299 9741 3300 9739 3324 9739
TIME...MOT...LOC 0357Z 275DEG 22KT 3295 9712
CAVANAUGHLocal storm report, May 30, 11:00 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1100 PM CDT WED MAY 30 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 PM TSTM WND DMG MINERAL WELLS 32.80N 98.10W
05/30/2012 PALO PINTO TX EMERGENCY MNGR
LARGE TREES DOWNED IN MINERAL WELLS KNOCKED POWER OUT TO
S.E. SIDE OF TOWNSpecial weather statement, May 30, 11:17 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1117 PM CDT WED MAY 30 2012
TXZ102-117-118-310445-
TARRANT TX-WISE TX-PARKER TX-
1117 PM CDT WED MAY 30 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
PARKER COUNTY
TARRANT COUNTY
SOUTHERN WISE COUNTY
AT 1117 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTHEAST OF
BRIAR TO 10 MILES NORTH OF GRANBURY...MOVING SOUTHEAST AT 35 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE ALEDO...ANNETTA...
AURORA...AZLE...BENBROOK...BLUE MOUND...BOYD...BRIAR...CROWLEY...
DALWORTHINGTON GARDENS...EAGLE MOUNTAIN...EDGECLIFF...EVERMAN...
FOREST HILL...FORT WORTH...HALTOM CITY...HASLET...HUDSON OAKS...
HURST...KELLER...KENNEDALE...LAKE WORTH...LAKESIDE...NORTH RICHLAND
HILLS...PECAN ACRES...PELICAN BAY...RENDON...RENO...RICHLAND HILLS...
RIVER OAKS...SAGINAW...SANSOM PARK...SPRINGTOWN...WATAUGA...
WEATHERFORD...WESTWORTH...WHITE SETTLEMENT...WILLOW PARK AND
COTTONDALE.
FREQUENT CLOUD TO GROUND LIGHTNING ..VERY HEAVY RAINFALL...AND WIND
GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE STORMS.
LAT...LON 3315 9739 3299 9740 3299 9718 3255 9715
3256 9794 3317 9782
TIME...MOT...LOC 0417Z 302DEG 29KT 3305 9750 3258 9778
CAVANAUGHSpecial weather statement, May 30, 11:31 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1131 PM CDT WED MAY 30 2012
TXZ102-117-118-310500-
TARRANT TX-WISE TX-PARKER TX-
1131 PM CDT WED MAY 30 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
EASTERN PARKER COUNTY
WESTERN TARRANT COUNTY
SOUTHEASTERN WISE COUNTY
AT 1130 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG OUTFLOW BOUNDARY 3 MILES SOUTHEAST OF BRIAR...MOVING
SOUTHEAST AT 30 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE ALEDO...ANNETTA...AURORA...
AZLE...BENBROOK...BLUE MOUND...BOYD...BRIAR...CROWLEY...EAGLE
MOUNTAIN...EDGECLIFF...EVERMAN...FOREST HILL...FORT WORTH...HASLET...
HUDSON OAKS...LAKE WORTH...LAKESIDE...PECAN ACRES...PELICAN BAY...
RENO...RIVER OAKS...SAGINAW...SANSOM PARK...WESTWORTH...WHITE
SETTLEMENT AND WILLOW PARK.
FREQUENT CLOUD TO GROUND LIGHTNING...AND WIND GUSTS TO 50 MPH CAN BE
EXPECTED FROM THIS ACTIVITY.
IF THESE WINDS INTENSIFY...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3306 9739 3299 9740 3298 9726 3255 9727
3255 9755 3271 9774 3315 9756
TIME...MOT...LOC 0430Z 299DEG 28KT 3294 9750
CAVANAUGHSpecial weather statement, May 30, 11:42 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 1142 PM CDT WED MAY 30 2012 TXZ102-103-310515- DENTON TX-WISE TX- 1142 PM CDT WED MAY 30 2012 ...SIGNIFICANT WEATHER ADVISORY FOR... DENTON COUNTY EASTERN WISE COUNTY AT 1141 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG OUTFLOW BOUNDARY 8 MILES SOUTHEAST OF DECATUR...MOVING EAST AT 25 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE ARGYLE...AURORA... BARTONVILLE...BOYD...COPPER CANYON...CORINTH...CORRAL CITY... DENTON...DOUBLE OAK...FLOWER MOUND...HICKORY CREEK...HIGHLAND VILLAGE...JUSTIN...KRUM...LAKE DALLAS...NORTHLAKE...ROANOKE... SANGER...SHADY SHORES...TROPHY CLUB AND RAY ROBERTS PARK ISLE DU BOIS. FREQUENT CLOUD TO GROUND LIGHTNING...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS ACTIVITY. IF THESE WINDS INTENSIFY...A SEVERE WEATHER WARNING MAY BE NEEDED. LAT...LON 3342 9700 3298 9703 3300 9759 3344 9749 TIME...MOT...LOC 0441Z 280DEG 20KT 3318 9746 CAVANAUGH
Special weather statement, May 30, 11:53 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1153 PM CDT WED MAY 30 2012
TXZ105-119>121-310530-
DALLAS TX-HUNT TX-KAUFMAN TX-ROCKWALL TX-
1153 PM CDT WED MAY 30 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHEASTERN DALLAS COUNTY
SOUTHWESTERN HUNT COUNTY
NORTHERN KAUFMAN COUNTY
ROCKWALL COUNTY
AT 1153 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 3 MILES SOUTHEAST OF ROWLETT...MOVING EAST AT 40
MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE BALCH SPRINGS...CRANDALL...
FATE...FORNEY...GARLAND...HEATH...MESQUITE...QUINLAN...ROCKWALL...
ROWLETT...ROYSE CITY...SACHSE...SEAGOVILLE...SUNNYVALE AND TERRELL.
NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3284 9606 3283 9608 3264 9608 3263 9661
3298 9665 3299 9605
TIME...MOT...LOC 0453Z 269DEG 34KT 3287 9651
CAVANAUGHThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 7:16 PM CDT | Special Weather Statement | FWD | Comanche, Coryell, Hamilton, Lampasas, Mills | 59 min |
| May 30, 9:12 PM CDT | Severe Thunderstorm Warning | FWD | Young | 63 min |
| May 30, 9:34 PM CDT | Special Weather Statement | FWD | Cooke | 26 min |
| May 30, 9:54 PM CDT | Severe Thunderstorm Warning | FWD | Jack | 66 min |
| May 30, 10:08 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto, Young | 52 min |
| May 30, 10:17 PM CDT | Special Weather Statement | FWD | Denton | 58 min |
| May 30, 10:38 PM CDT | Special Weather Statement | FWD | Eastland, Erath, Palo Pinto, Stephens | 22 min |
| May 30, 10:47 PM CDT | Special Weather Statement | FWD | Grayson | 28 min |
| May 30, 10:54 PM CDT | Special Weather Statement | FWD | Parker, Wise | 36 min |
| May 30, 10:57 PM CDT | Special Weather Statement | FWD | Collin, Dallas, Denton, Tarrant | 33 min |
| May 30, 11:17 PM CDT | Special Weather Statement | FWD | Parker, Tarrant | 28 min |
| May 30, 11:19 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto | 41 min |
| May 30, 11:31 PM CDT | Special Weather Statement | FWD | Tarrant | 29 min |
| May 30, 11:42 PM CDT | Special Weather Statement | FWD | Denton | 33 min |
| May 30, 11:53 PM CDT | Special Weather Statement | FWD | Rockwall | 37 min |
| May 31, 12:05 AM CDT | Special Weather Statement | FWD | Dallas, Tarrant | 25 min |
| May 31, 12:07 AM CDT | Severe Thunderstorm Warning | FWD | Hunt, Kaufman, Rockwall, Van Zandt | 53 min |
| May 31, 12:12 AM CDT | Severe Thunderstorm Warning | FWD | Erath | 23 min |
| May 31, 12:37 AM CDT | Special Weather Statement | FWD | Dallas | 38 min |
| May 31, 1:11 AM CDT | Special Weather Statement | FWD | Ellis, Navarro | 34 min |
| May 31, 1:52 AM CDT | Special Weather Statement | FWD | Navarro | 23 min |
| May 31, 2:02 AM CDT | Special Weather Statement | FWD | Freestone | 28 min |
| May 31, 2:06 AM CDT | Special Weather Statement | FWD | Cooke, Denton, Montague, Wise | 54 min |
| May 31, 2:32 AM CDT | Special Weather Statement | FWD | Anderson | 28 min |
| May 31, 3:07 AM CDT | Special Weather Statement | FWD | Anderson | 23 min |
| May 31, 5:13 AM CDT | Severe Thunderstorm Warning | FWD | Ellis, Navarro | 62 min |
| May 31, 6:07 AM CDT | Special Weather Statement | FWD | Limestone | 23 min |
| May 31, 6:08 AM CDT | Special Weather Statement | FWD | Tarrant | 37 min |
| May 31, 6:11 AM CDT | Special Weather Statement | FWD | Limestone | 19 min |
| May 31, 6:31 AM CDT | Severe Thunderstorm Warning | FWD | Freestone, Limestone | 59 min |
| May 31, 7:09 AM CDT | Special Weather Statement | FWD | Leon, Robertson | 36 min |
| May 31, 7:24 AM CDT | Areal Flood Advisory | FWD | Tarrant | 96 min |
| May 31, 7:34 AM CDT | Severe Thunderstorm Warning | FWD | Leon | 56 min |
| May 31, 7:47 AM CDT | Special Weather Statement | FWD | Parker | 28 min |
| May 31, 7:54 AM CDT | Special Weather Statement | FWD | Hill | 36 min |
| May 31, 7:55 AM CDT | Special Weather Statement | FWD | Limestone | 35 min |
| May 31, 8:07 AM CDT | Special Weather Statement | FWD | Johnson | 23 min |
| May 31, 8:23 AM CDT | Special Weather Statement | FWD | Hood | 37 min |
| May 31, 8:47 AM CDT | Special Weather Statement | FWD | Hill, Somervell | 28 min |
| May 31, 9:01 AM CDT | Special Weather Statement | FWD | Erath | 29 min |
| May 31, 9:19 AM CDT | Special Weather Statement | FWD | Bosque | 26 min |
| May 31, 9:38 AM CDT | Special Weather Statement | FWD | Erath | 37 min |
| May 31, 9:46 AM CDT | Special Weather Statement | FWD | McLennan | 29 min |
| May 31, 10:04 AM CDT | Special Weather Statement | FWD | Coryell | 26 min |
| May 31, 10:17 AM CDT | Special Weather Statement | FWD | Falls, Robertson | 28 min |
| May 31, 10:34 AM CDT | Special Weather Statement | FWD | Comanche | 26 min |
| May 31, 10:37 AM CDT | Special Weather Statement | FWD | Bell | 53 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.